MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's complaint of "the autopulse platform (sn (b)(6)) displayed user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) upon powering on" was confirmed during the archive data review but not during the functional testing.No device malfunction was observed during the testing, and the autopulse platform functioned as intended.The probable root cause for the ua07 error was due to the patient/manikin not being correctly oriented on the autopulse platform, or the patient/manikin has shifted, which is likely attributed to an unintended user error.During visual inspection, no physical damage was noted.The archive data indicated the occurrence of multiple ua07 messages.User advisory is a clearable message designed into the platform to alert the operator that autopulse has detected one of several conditions.Per the autopulse maintenance guide and autopulse user advisory list, user advisory 07 occurs when the load sensing system has detected a weight/load imbalance between the two load cells.The device does not need to be performing compressions for this to occur; it may happen at any time when the device is powered on.User advisory 07 is an indication that the patient/manikin is out of position, or the patient/manikin is not properly centered.The recommended actions to take for this type of user advisory are: ensure the patient/manikin is properly aligned (armpits on the yellow line), deploy the shoulder restraint to reduce patient/manikin movement, and press restart to clear the ua.The autopulse platform passed the initial functional testing without errors or faults.A load cell characterization test confirmed that both cell modules function within the specification.The brake gap inspection verified the brake gap was within the specification.The autopulse platform was extensively tested, and the customer reported ua07 was not reproduced during the testing.Following routine service, the autopulse platform passed the run-in and final tests without fault or error.
 
Event or Problem Description
During shift check, the autopulse platform (sn (b)(6)) displayed user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) upon powering on.No patient involvement.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key17712207
Report Number3010617000-2023-00749
Device Sequence Number12441659
Product Code DRM
UDI-Device Identifier00849111000079
UDI-Public00849111000079
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Initial Report FDA Received Date09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown